# SDR IPXA2023092551464

- Difficulty date: July 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 118,535 hours, 19,945 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65B0645133
- Part serial: NSN
- Condition: Damaged
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*** MAJOR REPAIR *** DURING CARGO LOADING OPERATIONS, FOUND FWD LWR CARGO DOUBLE PALLET LOCK ASSY. SECURING RAIL BROKEN, WL-118 ST-560, RH FWD BALL-MAT.***SM26/LMX13*** **WORK WITH 25TEY**457790 INSTALLED PDU CANNON PLUG REF AMM 25-53-01
